MathSciNet Relay Station
MathSciNet bibliographic data
MR2500100 (2010e:46036) 46F05
Al-Omari, S. K. Q. Cauchy and Poison integrals of tempered ultradistributions of Roumieu and Beurling types. [Cauchy and Poisson integrals of tempered ultradistributions of Roumieu and Beurling types] J. Concr. Appl. Math. 7 (2009), no. 1, 36–46.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement